Previous |  Up |  Next


Title: Cyclicity in a special class of hypergroups (English)
Author: Vougiouklis, T.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 22
Issue: 1
Year: 1981
Pages: 3-6
Category: math
MSC: 08A40
MSC: 20N99
idZBL: Zbl 0495.20042
idMR: MR0635970
Date available: 2012-10-05T20:30:57Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_022-1981-1_2.pdf 343.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo